# SDR SWIA202053491

- Difficulty date: September 13, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLIQUE ANGLE IS CRACKED IN RADIUS AT STRINGER 14L AFT SIDE OF FS 621 BULKHEAD.  C-CHECK RO 10/18/2020.  REMOVED AND REPLACED OBLIQUE ANGLE AT STRINGER 14L AFT SIDE OF FS 621 BULKHEAD, IAW BOMBARDIER REO.
